# SDR EIA2001143

- Difficulty date: March 12, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141U105548
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAEC0 - FOUND FLOORBEAM RIGHT BS 520 CRACKED AT WEB AND FRAME FASTENER HOLE THROUGH THICKNESS, RUNNING INBOARD AND OUTBOARD.  REPAIRED U/D FLOORBEAM WEB BS 520 RBL 60 TO RBL 98 PER SRM 53-10-07 FIG 11.  REPLACED RT BS 520 FRAME BETWEEN STRINGER 0-14R PER EO 53-747-1143-91 REV E AND DWG 624U0003 SH 26F.  (M)
